# SDR 2005UALA00302

- Difficulty date: April 5, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 45,901 hours, 26,884 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHT INOP ROW 4 ABC.   REPLACED EEL FLOOR LIGHT.
